Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking Levlen ED as prescribed by my doctor but it caused spotting and was more of a nuisance for me so after a month i stopped taking it. Within 5 days of coming off it (on the 15th Aug) I got a period that seemed relatviely normal in terms of length, blood etc. It has now been about 7 weeks since I got this period and was expecting to get my period on the 15th Sept. I got slight stomach pains, as usual when im about to get my period, and my skin has broken out, again as usual, but my period never came. It is now the 24th Sept and i still havent got it. I have had sex in the meantime - using condoms - so there is a chance i could be pregnant but I am doubtful - will take a test in another 2 weeks. Is it normal to get one period after coming off the pill and then not get another a month later when expected? Should i be going to see a doctor? If someone could please help me id really appreciate it!!

Loading...

it couldn't hurt to ask your doctor because each pill is so different in how it effects your body. it will take time for your body to readjust and get its own natural cycle back. i would do a preg test just to be safe, as you are not sure when you are ovulating or when to expect your period now. I wouldn't worry, but spotting and irregular periods when your not taking the pill consistantly is common.
Reply

Loading...